# SDR CA960325013

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 606EN166
- Condition: Adjustment
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)AFTER TAKEOFF RH MAIN LANDING GEAR DOOR UNSAFE IN UP POSITION. AIRCRAFT DIVERTED TO MAINTENANCE BASE. RH DOOR UPLOCK POSITION SWITCH ADJUSTED.
